# SDR RAIA0003022

- Difficulty date: March 30, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 1,724 hours, 1,376 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Condition: Failed
- Location: Cockpit
- Part time: 1,724 hours, 1,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

6261-BOS-  AIRCRAFT SUSTAINED BIRD STRIKE ON CAPTAINS WINDSHIELD AT 24,000 FEET.  MAINTENANCE INSPECTED AND REPLACED CAPTAINS FORWARD WINDSHIELD PANEL.
